MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-140
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to excessive trunnion wear.The stem, head and liner were revised to a new stryker liner and competitor femoral implants.Rep confirmed there were no allegations against the revised liner, and that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear (metallosis) involving a metal head was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted metal head.There is evidence of biological but otherwise the device is unremarkable.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted metal head.There is evidence of biological but otherwise the device is unremarkable.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, and the primary/revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Additional Manufacturer Narrative
Correction: d6a.
 
Event or Problem Description

Brand Name
V40 COCR LFIT HEAD 40MM/+0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22477355
Report Number0002249697-2025-00689
Device Sequence Number8184609
Product Code JDI
UDI-Device Identifier07613327032727
UDI-Public07613327032727
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number6260-9-140
Device Lot NumberMLAJNT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight94 KG